# SDR SWAA2021060361704

- Difficulty date: April 5, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 221DF HAS AREA OF DELAMINATION ON UPPER SURFACE / REPAIRED DELAMINATION ON FLOOR PANEL 221DF UPPER SURFACE IAW SRM 53-00-50-2R-1.
